# SDR USAAD96169

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 1468 - FLL-DCA - TEN MILES NORTH OF MCO, RIGHT ENGINE LOW OIL PRESSURE WARNING CAME ON.  GAUGES SHOWED PRESSURE DROPPING TO ZERO WHILE OIL QUANTITY ALREADY INDICATED ZERO.  SHUT DOWN NR 2 ENGINE AND DIVERTED TO MCO.  FOUND PULLED STUDS ON MAIN OIL FILTER.  REPAIRED PER PRATT AND WHITNEY 72-61-01, REPAIR 38.  (M)
